Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 129, NWS Austin/San Antonio, TX

August 21, 2016Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Aug 21, 2016, 9:34 PM CDT for Bexar County, Texas. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Aug 21, 2016, 9:34 PM CDT (02:34 UTC)
Expired
Aug 22, 2016, 2:12 PM CDT
In force
17 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River at San Antonio US 281S (SAAT2). The gauge peaked at 21.75 ft at Aug 22, 2016, 3:00 AM CDT.

actionminormoderate102008/2208/23
Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

041 
WGUS44 KEWX 220234
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT SUN AUG 21 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-221547-
/O.NEW.KEWX.FL.W.0129.160822T0234Z-160822T1547Z/
/SAAT2.1.ER.160821T2239Z.160822T0215Z.160822T0347Z.NO/
934 PM CDT SUN AUG 21 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Hwy 281.
* until Monday morning...or until the warning is cancelled.
* At  9:15 PM Sunday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest overnight near the current stage height and
  then fall to below flood stage during the early morning hours. 
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.9 feet on May 24 
  2015.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hwy 281            16   20   20.3   Sun 09 PM  17.1   9.3   4.6   4.3   4.2


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
3 follow-up statements
249 
WGUS84 KEWX 220815
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 AM CDT MON AUG 22 2016

...The flood warning continues for the following rivers in Texas...

  Cibolo Creek Near Falls City Affecting Karnes County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  San Antonio River near Floresville Affecting 
  Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-230215-
/O.EXT.KEWX.FL.W.0125.000000T0000Z-160823T0331Z/
/ELMT2.2.ER.160821T1344Z.160821T1915Z.160822T1531Z.NO/
315 AM CDT MON AUG 22 2016

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  2:30 AM Monday the stage was 37.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late this 
  morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Elmendorf         33   35   37.2   Mon 02 AM  36.0  25.2  15.5  13.8  13.8


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

230215-
/O.EXT.KEWX.FL.W.0120.000000T0000Z-160823T1923Z/
/FLVT2.1.ER.160821T0618Z.160821T0830Z.160823T0723Z.UU/
315 AM CDT MON AUG 22 2016

 The flood warning continues for
  the San Antonio River near Floresville.
* At  3:00 AM Monday the stage was 23.5 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise 
  to near 27.3 feet by this evening. The river will fall below flood stage by 
  after midnight tomorrow.


&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Floresville       21   27   23.5   Mon 03 AM  24.4  26.0  15.1  10.7  10.0


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

TXC255-230215-
/O.EXT.KEWX.FL.W.0121.000000T0000Z-160823T1113Z/
/FCTT2.3.ER.160821T0944Z.160821T1815Z.160822T2313Z.NO/
315 AM CDT MON AUG 22 2016

 The flood warning continues for
  the Cibolo Creek Near Falls City.
* At  2:15 AM Monday the stage was 23.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this 
  evening.
* Impact...At 25.0 feet...Major lowland flooding of crop and pasturelands cut 
  off many livestock and potentially drown them. Widespread flooding reaches 
  secondary and primary roads, low bridges and crossings. Most of the Goliad 
  State Park facilities downstream are under water..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Falls City         6   17   23.9   Mon 02 AM  21.3  13.2   9.4   6.8   4.7


&&

LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790


$$

TXC029-230215-
/O.EXT.KEWX.FL.W.0129.000000T0000Z-160823T1005Z/
/SAAT2.1.ER.160821T2239Z.160822T1200Z.160822T2205Z.NO/
315 AM CDT MON AUG 22 2016

 The flood warning continues for
  the Medina River At Hwy 281.
* At  2:15 AM Monday the stage was 21.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by this morning. 
  The river will fall below flood stage late this afternoon.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Hwy 281           16   20   21.7   Mon 02 AM  22.9  11.7   5.9   4.1   4.1


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
351 
WGUS84 KEWX 221338
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 AM CDT MON AUG 22 2016

...The flood warning continues for the following rivers in Texas...

  Cibolo Creek Near Falls City Affecting Karnes County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  San Antonio River near Floresville Affecting 
  San Antonio River at Hwy 72 nr Runge Affecting 
  Medina River At Hwy 281 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-230738-
/O.EXT.KEWX.FL.W.0125.000000T0000Z-160823T0900Z/
/ELMT2.2.ER.160821T1344Z.160821T1915Z.160822T2100Z.NO/
838 AM CDT MON AUG 22 2016

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  7:30 AM Monday the stage was 36.9 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Elmendorf          33   35   36.9   Mon  7 AM  23.5  15.7  14.1  13.9  13.8


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

230738-
/O.EXT.KEWX.FL.W.0120.000000T0000Z-160823T1800Z/
/FLVT2.1.ER.160821T0618Z.160821T0830Z.160823T0600Z.UU/
838 AM CDT MON AUG 22 2016

 The flood warning continues for
  the San Antonio River near Floresville.
* At  8:00 AM Monday the stage was 26.0 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to rise to 
  near 27.4 feet by this evening. The river will fall below flood stage early
  Tuesday morning.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Floresville        21   27   26.0   Mon  8 AM  26.2  15.6  10.2   9.5   9.1


&&

LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811


$$

230738-
/O.EXT.KEWX.FL.W.0128.000000T0000Z-160825T2242Z/
/SRRT2.3.ER.160821T2001Z.160823T0000Z.160825T1042Z.UU/
838 AM CDT MON AUG 22 2016

 The flood warning continues for
  the San Antonio River at Hwy 72 nr Runge.
* At  8:15 AM Monday the stage was 42.7 feet.
* Flood stage is 27.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 44.7 feet by this evening. 
  The river will fall below flood stage Thursday morning.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 72 nr Runge    22   27   42.7   Mon  8 AM  42.1  35.3  26.2  18.1  15.9


&&

LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770


$$

TXC255-230738-
/O.EXT.KEWX.FL.W.0121.000000T0000Z-160823T0806Z/
/FCTT2.3.ER.160821T0944Z.160821T1815Z.160822T2006Z.NO/
838 AM CDT MON AUG 22 2016

 The flood warning continues for
  the Cibolo Creek Near Falls City.
* At  8:15 AM Monday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low 
  areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park 
  downstream flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Falls City          6   17   20.0   Mon  8 AM  13.0   9.4   7.1   4.5   3.8


&&

LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790


$$

TXC029-230339-
/O.EXT.KEWX.FL.W.0129.000000T0000Z-160823T0339Z/
/SAAT2.1.ER.160821T2239Z.160822T0915Z.160822T1539Z.NO/
838 AM CDT MON AUG 22 2016

 The flood warning continues for
  the Medina River At Hwy 281.
* At  8:15 AM Monday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this 
  morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 281            16   20   20.8   Mon  8 AM   6.6   4.6   4.2   4.1   4.1


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
152 
WGUS84 KEWX 221912
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT MON AUG 22 2016

...The flood warning is cancelled for the following rivers in Texas...

  Cibolo Creek Near Falls City Affecting Karnes County
  Medina River At Hwy 281 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-221942-
/O.CAN.KEWX.FL.W.0121.000000T0000Z-160823T0806Z/
/FCTT2.3.ER.160821T0944Z.160821T1815Z.160822T1815Z.NO/
212 PM CDT MON AUG 22 2016

The flood warning is cancelled for
  the Cibolo Creek Near Falls City.
* At  1:30 PM Monday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to 12.6 feet by tomorrow morning.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
  irrigation pumps and any equipment near the channel. Livestock are cut off in 
  low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Falls City          6   17   16.9   Mon  1 PM  12.6   9.5   6.8   4.7   3.4


&&

LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790


$$

TXC029-221942-
/O.CAN.KEWX.FL.W.0129.000000T0000Z-160823T0339Z/
/SAAT2.1.ER.160821T2239Z.160822T0915Z.160822T1508Z.NO/
212 PM CDT MON AUG 22 2016

The flood warning is cancelled for
  the Medina River At Hwy 281.
* At  1:15 PM Monday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 6.6 feet by tomorrow morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 281            16   20   18.2   Mon  1 PM   6.6   4.5   4.2   4.1   4.1


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 21, 7:18 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 21, 7:18 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
718 PM CDT SUN AUG 21 2016

.UPDATE...
Please see the 00Z aviation forecast discussion below.

&&

.AVIATION...
A SCT-BKN cloud deck around 1.5k agl across the I-35 corridor is
keeping conditions VFR with some intermittent MVFR. Based on
recent heavier rains near SAT/SSF, we will keep prevailing MVFR
for the next few hours. Farther north at AUS, we will keep VFR in
the forecast for early this evening. AUS and DRT will transition
into MVFR after 03-04Z, while SAT and SSF drop into IFR. We will
keep the mention of precipitation out of the forecast along I-35
this evening. For now, we will also go with VCTS at DRT, but will
need to monitor areas south of the terminal for shower and
thunderstorm development. Some slow improvement is in store
tomorrow, but most sites should remain MVFR well into the
afternoon. Can not completely rule out some convection Monday
afternoon, but confidence is low at this time and we'll not
include in the forecast.

&&

.PREV DISCUSSION... /ISSUED 631 PM CDT SUN AUG 21 2016/

EVENING UPDATE...
Thankfully, shower and storm activity has waned this afternoon for
the most part across South Central Texas. Still a few isolated
showers on radar but the atmosphere has been largely worked over
by round after round of rainfall over the weekend. While there
still remains the chance for some pop-up convection through the
evening, models for the most part kept the region pretty much dry.
There are some signals of some development along the Rio Grande
river possibly impacting our western zones late this evening and
overnight but radar is still quiet despite the relatively clearer
skies and better heating out that direction, so have trended down
the PoP chances overall.

While chances appear to be lower, they are not zero. There still
remains a low to mid level boundary draped across the CWA from Del
Rio to Llano and models do return the flow to the south by about
midnight. With PWATs still in the 1.8 to 2 inch range out
west...can't rule out a briefly heavy rain shower either. But with
FFG values recovering due to largely missing out on the rain the
rain from yesterday, these areas should be able to manage without
widespread impacts.

Thus, will allow the FFA to expire at the top of the hour as
scheduled. QPF over the next 12 hours areas west of the I-35
corridor and mostly along the Rio Grande could see between a half
inch to an inch with generally less than a half inch along and
east.

PREV DISCUSSION... /ISSUED 323 PM CDT SUN AUG 21 2016/

SHORT TERM (Tonight through Monday Night)...
Scattered to numerous showers and thunderstorms continued east of
a weak lower to mid level trough along the I-35 corridor with more
isolated coverage further west. These showers and thunderstorms
are expected to persist into early this evening. PWS of 2 to 2.3
inches are maintaining pockets of heavy rains with amounts up to
3 inches possible. This combined with saturated soils and ongoing
high stream flows from earlier heavy rains allows runoff to be
more rapid, thus, continuing flash flood threat into early this
evening. We will maintain the Flash Flood Watch until 7 PM CDT.
The Subtropical Ridge begins to build into Texas from the east
forcing the weak trough to shift west to the Rio Grande overnight.
A developing lower level jet and the trough is expected to
generate showers and thunderstorms overnight with the greatest
coverage across the Rio Grande and Edwards Plateau. PWS remaining
around 2 inches will allow for the possibility of locally heavy
rains closer to the trough where inflow will be strongest and
moisture will be deepest. Due to saturated soils out west from
recent rains, some minor flooding is possible due to faster
runoff. May have to issue a Flash Flood Watch for the Rio Grande
to Edwards Plateau areas should analysis lead to greater
confidence in heavy rains for overnight into Monday morning. The
Subtropical Ridge builds further into South Central Texas on
Monday into Monday night forcing the weak trough away from our
area. A drier airmass will filter into the area with PWS dropping
to near 1.5 inches Monday. However, enough moisture and lift
remains during the day for isolated to scattered showers and
thunderstorms with activity waning Monday evening. Below normal
temperatures can be expected due to the clouds and rain.

LONG TERM (Tuesday through Sunday)...
The Subtropical Ridge extends into South Central Texas with a drier
(PWS around 1.5 inches) and subsident airmass going into mid week.
No rain is expected Tuesday and Wednesday, however, cannot rule out
an isolated shower or two near the Coastal Plains. Late in the week
into next weekend, an upper level trough moving to the east across
the plains states combined with upper level troughs moving west
across the southern Gulf of Mexico into Mexico erode the
Subtropical Ridge a little over Texas allowing deeper moisture
(PWS approaching 2 inches near the coast) back into our area.
Isolated showers and thunderstorms are expected Thursday becoming
isolated to scattered Friday through Sunday. High temperatures
will remain below normal due to saturated soils and slow mixing
out of lower level moisture.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  88  75  91  75 /  30  40  10  10   0
Austin Bergstrom Intl Airport  73  88  75  92  75 /  30  40  10  10   0
New Braunfels Muni Airport     74  90  75  92  75 /  30  40  10  10   0
Burnet Muni Airport            71  86  73  89  73 /  30  40  10  10   0
Del Rio Intl Airport           72  90  76  92  75 /  40  50  20  10   0
Georgetown Muni Airport        73  87  75  90  75 /  30  40  10  10  -
Hondo Muni Airport             74  89  75  92  74 /  30  40  20  -    0
San Marcos Muni Airport        74  88  75  91  75 /  30  40  10  10   0
La Grange - Fayette Regional   76  90  76  93  76 /  30  40  10  10  -
San Antonio Intl Airport       75  89  76  92  76 /  30  40  10  10   0
Stinson Muni Airport           76  91  76  93  76 /  30  30  10  -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for the following
counties: Atascosa...Bastrop...Bexar...Blanco...Caldwell...Comal...
De Witt...Dimmit...Fayette...Frio...Gonzales...Guadalupe...Hays...
Karnes...Kendall...Lavaca...Lee...Medina...Travis...Williamson...
Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Public Service/Data Collection...Treadway
Hazardous weather outlook, Aug 21, 7:08 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT SUN AUG 21 2016

TXZ171>173-183>194-202>209-217>225-228-230015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
708 PM CDT SUN AUG 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY
EVENING HOURS FOR AREAS MOSTLY WEST OF THE I-35 CORRIDOR. SOME
LOCALLY HEAVY RAINFALL REMAINS POSSIBLE BUT SHOULD BE CONFINED
CLOSER TO THE RIO GRANDE VALLEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY
BUT OVERALL...THE THREAT OF FLASH FLOODING WILL BE DECREASED. ANY
ISOLATED STORM COULD PRODUCE LOCALLY HEAVY RAIN WHICH COULD LEAD
TO LOCALIZED FLOODING ON ALREADY SATURATED GROUNDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS AND
COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL WEATHER SERVICE.

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 5:40 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Aug 22, 6:52 AM CDTAreal Flood AdvisoryEWXWilson3 hr
Aug 22, 7:32 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe, Wilson118 min
Aug 22, 8:04 AM CDTAreal Flood AdvisoryEWXVal Verde116 min
Aug 22, 8:39 AM CDTFlash Flood WarningEWXVal Verde2 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.